# SDR SWIA201437144

- Difficulty date: April 2, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 34,108 hours, 27,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 473.15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OUTER FUSELAGE VERTICAL STIFFENER HAS CRACK AT FS 473.15.  C-CHECK, REMOVED AND INSTALLED NEW VERTICAL STIFFNER IAW SRM.
